# SDR SWAA2012122610864

- Difficulty date: December 5, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,548 hours, 19,805 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516309
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT STUB FRAME CRACKED I/B FLANGE LOWER END, BS 296, STR 17R.  REPAIRED FWD GALLEY DOOR CUTOUT PER EA.
